# SDR REXA2021122001137

- Difficulty date: November 28, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Aircraft time: 31,659 hours, 21,188 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: MM67035302035
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM AT LBL27 HAS MULTIPLE SPOTS OF CORROSION FROM FS985 TO FS1098.	C/A: REPAIRED FLOOR BEAM IAW CRJ 900 SRM 53-00-41-201-001-A03
